MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

Medtronic Mexico S. De R.L. De CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-2-2-3D-ES
Medical Device Problem Codes Separation Failure (2547); Detachment of Device or Device Component (2907); Migration (4003); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report of axium coil detachment after non-detachment.The patient was undergoing surgery for treatment of a saccular, ruptured "comunicante" anterior aneurysm with a max diameter of 4 mm and a 3 mmneck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was moderate.The reported event occurred during normal use, i.E during the life of an implanted device; after post-op and before explant.It was reported that at the time of release of the device, the axium coil detached erratically, causing a part of it to prolapse into the left anterior cerebral artery.As a result of this event, a thrombosis of the compromised vessel occurred, generating an intraprocedural complication.As a rescue measure, a stent was implanted in order to restore blood circulation and maintain vascular permeability.The coil was stuck in the sheath and had non-detachment.The physician attempted to detach the coil with the instant detacher three times.The physician did not try to detach with another instant detacher.There was one manual method at detachment attempted via hypotube.There was no issue with the instant detacher.The device and any accessories were prepared as indicated in the instructions for use (ifu).There were no patient symptoms or complications associated with this event.There was no medical or surgical intervention needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no injury as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50867752
Report Number9617601-2026-05745
Device Sequence Number21160661
Product Code KRD
UDI-Device Identifier00763000313678
UDI-Public(01)00763000313678(17)290225(10)233272620
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-2-2-3D-ES
Device Catalogue NumberAPB-2-2-3D-ES
Device Lot Number233272620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexMale